help and advice needed!!xxxx

hi guys i am coming of my pill next week and am hoping to have withdrawal before i go on hol on 20th then start trying on hol!
last month we went away for the weekend and i forgot my pill we wanted to try asap anyway but didnt want to risk being on on holiday so hence coming off pill nearer to holiday!
we bd a few times last month and quite a few times in the last week aswell! anyhow i have been spotting very lightly for the last 3 days and have not had anything like this whilst on the pill!
i carried on taking my pill when i returned from our weekend last month and had my af when i finished that months packet of pill. then started last packet for this month and have 10 days left before i stop!
i cant understand why im spotting and abit worried.
sorry if its long winded!!
could it just be because i messed it up last month abit?? iv have regular cycles on the pill and no problems whatsoever.
please help girls xxxxxxxx

Posts

  • hiya, i think its probs because u took a few last month and a few this month, that happened to me when i came off my pill, i done pretty much exactly the same as you, then once i had come off properly, i had bleeding/spotting every 12ish days for 3 months, hoping that doesnt happen to you lol. but yeah i think ur body is just confused. have a great hol ,, good luck ttc xx
Sign In or Register to comment.